# SDR CALA2017052601566

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 57,934 hours, 12,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1562 HAS CORROSION ON THE SHEAR TIE BETWEEN STRINGERS 39 L AND 39R.  REMOVED AND REPLACED THE SHEAR TIE IAW  SRM 51-40-02, PARA 4 AND 7.
